# SDR R61A20110041

- Difficulty date: February 16, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000216
- Aircraft time: 5,992 hours, 4,365 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED L1 DOOR SLIDE WILL NOT ARM.  MX ADJUSTED L1 GIRT BAR IAW EMB AMM, OPS CHECK GOOD.
